ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Bivariate mean value interpolation on circles

Fard, K. R. (2011) Bivariate mean value interpolation on circles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (1). pp. 71-74. ISSN 00002-3043

[img]
Preview
PDF
Download (77Kb) | Preview

    Abstract

    In this paper we prove that the bivariate mean-value interpolation problem, where part of the interpolation parameters are integrals over concentric circles is not poised.

    Item Type: Article
    Uncontrolled Keywords: Bivariate polynomials, poised interpolation, mean-value interpolation.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Aug 2012 09:47
    Last Modified: 07 Aug 2012 09:47
    URI: http://mathematics.asj-oa.am/id/eprint/26

    Actions (login required)

    View Item